# SDR ASAA2016031315893

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,032 hours, 354 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE N2 22 PERCENT MAX ON START UP.  ACFT GROUNDED.  MOTORED NR 1 ENGINE TO MAX MOTOR OF 30 PERCENT N2.  NO DEFECTS NOTED, OPS NORMAL REF AMM 71-00-00, FIM TASK 80-07 ITEM F.
